Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 44, Number 12

All articles in this issue are freely accessible.

Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 44, Number 12, Part 1 (1938)
Bull. Amer. Math. Soc. 44 (1938)
More Information
Full-text PDF Free Access     Request Permissions
Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 44, Number 12, Part 2 (1938)
Bull. Amer. Math. Soc. 44 (1938)
More Information
Full-text PDF Free Access     Request Permissions
Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 44, Number 12, Part 1 (1938)
Bull. Amer. Math. Soc. 44 (1938)
More Information
Full-text PDF Free Access     Request Permissions
Forty-seventh annual list of papers
Bull. Amer. Math. Soc. 44 (1938), 1-17
More Information
Full-text PDF Free Access     Request Permissions
Index of volume 44
Bull. Amer. Math. Soc. 44 (1938), 18-33
More Information
Full-text PDF Free Access     Request Permissions
Lattices and their applications
Garrett Birkhoff.
Bull. Amer. Math. Soc. 44 (1938), 793-800
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1563879
On the application of structure theory to groups
Oystein Ore.
Bull. Amer. Math. Soc. 44 (1938), 801-806
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1563880
The representation of Boolean algebras
M. H. Stone.
Bull. Amer. Math. Soc. 44 (1938), 807-816
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1563881
The applicability of lattice theory to group theory
Reinhold Baer.
Bull. Amer. Math. Soc. 44 (1938), 817-820
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1563882
Non-Euclidean geometry of joining and intersecting
Karl Menger.
Bull. Amer. Math. Soc. 44 (1938), 821-824
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1563883
The application of lattice theory to integration
H. M. MacNeille.
Bull. Amer. Math. Soc. 44 (1938), 825-827
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1563884
On fundamental functions of Lagrangean interpolation
Paul Erdös and Béla A. Lengyel.
Bull. Amer. Math. Soc. 44 (1938), 828-834
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1563885
Completely continuous transformations in Hilbert space
F. Smithies.
Bull. Amer. Math. Soc. 44 (1938), 835-836
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1563886
Un problème de la théorie des nombres rattaché aux polynômes de Tschebycheff
Ervin Feldheim.
Bull. Amer. Math. Soc. 44 (1938), 836-839
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1563887
The equivalence of sequence integrals and non-absolutely convergent integrals
R. L. Jeffery.
Bull. Amer. Math. Soc. 44 (1938), 840-845
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1563888
The relation of perfect sets of measure zero to certain classes of functions
Philip T. Maker.
Bull. Amer. Math. Soc. 44 (1938), 846-849
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1563889
On Fourier series with restricted coefficients
Otto Szász.
Bull. Amer. Math. Soc. 44 (1938), 850-859
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1563890
Spin representation of inversions
A. H. Taub.
Bull. Amer. Math. Soc. 44 (1938), 860-865
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1563891
Note on degree of trigonometric and polynomial approximation to an analytic function
J. L. Walsh and W. E. Sewell.
Bull. Amer. Math. Soc. 44 (1938), 865-873
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1563892
Expansion of functions in solutions of functional equations
Leonard Bristow.
Bull. Amer. Math. Soc. 44 (1938), 874-879
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1563893
Orthogonal polynomials with orthogonal derivatives
M. S. Webster.
Bull. Amer. Math. Soc. 44 (1938), 880-888
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1563895
A correction
Everett Pitcher and W. E. Sewell.
Bull. Amer. Math. Soc. 44 (1938), 888
More Information
Full-text PDF Free Access     Request Permissions